# SDR CALA2013102192202

- Difficulty date: October 16, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 74,131 hours, 27,627 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING HAS EVIDENCE OF FUEL LEAKING OUT OF TWO DRY BAY DRAIN HOLES..  REPLACED MAIN ENG FUEL LINE THRU DRY BAY, LEAK CHECKED OK.
